Doctor insights on:
Possibly..: Any inhaled medicine can induce coughing as a side-effect, including spiriva. If the cough only occurs right after using the inhaler and is not bothersome, the inhaler can be continued. However, if the cough is bothersome, the inhaler can be switched to an alternate inhaler until one is found that you tolerate. See your doctor so this can be evaluated and a different inhaler tried, if necessary. ...Read more
Since finding out that I have copied. I'm on Spiriva once daily. Anything wrong with using it twice?
Once a day: Spiriva is designed to be used once a day. You will get too much medication if you use it two times a day. ...Read more
Medication for COPD: It is a once a day inhaler for copd, lung has 2 main bronchodilator receptors: adrenergic & cholinergic. Spiriva works in the cholinergic side alsp causes decrease secretions & probable anti inflammatory efect but mild per some studies. It helps breath better a great advantage is no significant cardiovascular problems. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Why is rice giving me nausea?
- What causes nausea right before period?
- Ask a doctor a question free online
- Is it normal to feel nausea before your period?
- Severe upper right abdominal pain under rib cage belching nausea gas cause cure
- Nausea after period
- Dizziness nausea pelvic pain missed period negative pregnancy test
- Talk to a gastroenterologist online